Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Captain Krusha

Itch after months of regimen

Recommended Posts

Hello,

I have been following the regimen since August. I went through periods of "red face", pealing, breakouts. At last, about 2 months ago,I felt I have it right with Dan's BP gel.

2 weeks ago I started to have an itch under my chin. At first it was a small area, and I simply stopped applying BP there. NO REDDNESS, just itchy. This did not help much. The itch spread to other areas - my lower jaw. I would wake up at night from scratching. I would look at the mirror and my skin is fine. Somehow DRY (few flakes, but nothing dramatic), but no signs of irritation.

Anyone had this condition? I am using the Neutragena moisturizer, but I tried with Cetaphil, as it seems to moisturize better. Cetaphil seems to be better with regards to the itching, but it had caused breakouts before.

The itchiness does not appear immediately after BP application. Maybe few hours later.

Any clues? Btw even after months of applying BP my skin could burn a little and become slightly red (up to an hour after applying BP and moisturizer) - nothing I cannot live with, and nothing like the beginning :-)

Thanks

Share this post


Link to post
Share on other sites

I got that once around my nose area, came out of nowhere. I just started putting (believe it or not) hand cream on it. It would flake alot, but it eventually went away.

Share this post


Link to post
Share on other sites

That's the reason I stop the regimen. I couldn't handle it. But, good luck. And keep doing it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×